MAUDE Adverse Event Report: EXACTECH, INC. NOVATION HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NOVATION HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NOVATION GXL LNR +5 LAT 40MM GROUP 3 CUPS
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 06/07/2016
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately one month post initial left side tha, patient had a revision for an unknown reason.The representative has no knowledge of this case from 2016.No additional information available.
 
Additional Manufacturer Narrative
Concomitant medical products: biolox delta femoral head 40mm 0d, +3.5mm (cat# 170-40-03 / serial#: (b)(4).Device evaluated by mfr: as reported, approximately one month post initial left side total hip arthroplasty, patient had a revision for an unknown reason.No additional information available.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, reason not reported.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following corrections have been made: d1, d4 (remove all from initial report-suspect device unknown), d8, e4 (remove entry from initial report), g4 (remove 501k from initial report-unknown), h4 (remove date from initial report-unknown), h6 clinical code, medical device code, component code, investigation conclusions.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NOVATION HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobsom
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15834121
Report Number1038671-2022-01490
Device Sequence Number14800500
Product Code JDI
UDI-Device Identifier10885862220301
UDI-Public10885862220301
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/16/2018
Device Model NumberNOVATION GXL LNR +5 LAT 40MM GROUP 3 CUPS
Device Catalogue Number136-40-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1732-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown